Ketamine is known to cause physical and psychological dependence, and withdrawal symptoms can occur after long-term use or abuse of the drug. Symptoms of ketamine withdrawal can include anxiety, depression, insomnia, cravings, sweating, tremors, and palpitations.
The duration of ketamine withdrawal symptoms can vary from person to person, depending on factors such as the amount and frequency of use, as well as individual differences in metabolism and sensitivity to the drug. In general, acute withdrawal symptoms can begin within hours to a few days after the last dose of ketamine and can last for several days to a few weeks. Some individuals may experience more prolonged or persistent withdrawal symptoms, which can last for weeks or even months.
It is important to note that withdrawal from ketamine can be potentially dangerous, especially if a person has been using the drug for an extended period or in high doses. Withdrawal should be managed by a healthcare professional in a safe and supportive environment.